# SDR CA130304001

- Difficulty date: March 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 56,124 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Relay
- Part number: 3261K8ANDK9
- Condition: Failed
- Location: Mlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF AND GEAR UP SELECTION, THE FLIGHT CREW RECEIVED THE LT AND RT GEAR DOOR LIGHTS, THE RED CENTER AND THE RED HANDLE LIGHT.  THIS EVENT HAD OCCURRED TWICE AND ACFT RETURNED TO BASE.   MAINTENANCE ACTION HAD RELAYS 3261-K8, K9 AND K11 REPLACED.  SUBSEQUENT GEAR SWINGS WERE CARRIED AND SYS WAS CHECKED SERVICEABLE.
